# SDR AALA202407034513

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 12,897 hours, 4,833 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Binding
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER R2 SLIDING WINDOW DIFFICULT TO OPEN.  (OPEN)
